# SDR AALA202201132164

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7202
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, ON FORWARD CARGO LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 500A TO 500I AT S26L. REPAIRED PANEL PER SRM 53-00-53-2R-5.
